# SDR 08FDEA03632

- Difficulty date: August 29, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458346
- Condition: Corroded
- Location: Bs 1010-1039
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE CHANNEL AND AT ATTACHING RIVETS STR 27L STA 1010 TO STA 1039 CUT OUT DAMAGED SECTION IAW SRM 53-10-31 FIG 1.  FABRICATED 2 STRINGER SECTIONS AND 3 SPLICE SECTIONS IAW SRM 53-10-3 FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED 2 STRINGERS AND 3 SPLICES IAW SRM 51-30-2.
